Yehudit Laine. stools. February 02nd , 2018.
Intake of supplements like iron can cause green colored stool. It is common in children and infants. Consult a doctor for advice and treatment.
Infants and children can suffer from light green stools due to intake of certain, vitamin supplements, Tylenol and over the counter medications. You need to speak to the doctor about this condition and ask for his advice, especially if your child is on antibiotics.
Taking certain medications during pregnancy can also cause green bowel movement. For instance, pregnant women reeling under a sinus infection often use antibiotics to get relief. Defecation of green feces has been attributed to intake of these antibiotics. Green bowel movement after taking antibiotics is not uncommon and usually stops after the medication is halted. Reducing the dosage after consulting a doctor might also help to restore normal stool color.
Celiac disease is caused due to gluten or wheat intolerance in which the lining of the small intestinal tract cannot tolerate the presence of gluten, hence digestion gets severely affected. This, in turn leads to diarrhea -- stool that has a greenish-blue color which also smells nasty.
Any content, trademark/s, or other material that might be found on this site that is not this site property remains the copyright of its respective owner/s. In no way does Hostandcash claim ownership or responsibility for such items, and you should seek legal consent for any use of such materials from its owner.